Global stability of the Armstrong-Frederick model with periodic biaxial inputs
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
The paper is concerned with the study of plasticity models described by differential equations with stop and play operators. We suggest sufficient conditions for the global stability of a unique periodic solution for the scalar models and for the vector models with biaxial inputs of a particular form, namely the sum of a uniaxial function and a constant term. For another class of simple biaxial inputs, we present an example of the existence of unstable periodic solutions.
- Global stability of the Armstrong-Frederick model with periodic biaxial inputs
Nonlinear Differential Equations and Applications NoDEA
Volume 13, Issue 4 , pp 385-411
- Cover Date
- Print ISSN
- Online ISSN
- Additional Links
- plasticity model
- periodic solution
- global stability